RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 3, Pages 367–384 (Mi izv3406)  

This article is cited in 2 scientific papers (total in 2 papers)

Functionals of the derivatives of an algebraic polynomial and a theorem of V. A. Markov

V. A. Gusev


Full text: PDF file (1309 kB)

Bibliographic databases:
Received: 16.11.1959

Citation: V. A. Gusev, “Functionals of the derivatives of an algebraic polynomial and a theorem of V. A. Markov”, Izv. Akad. Nauk SSSR Ser. Mat., 25:3 (1961), 367–384

Citation in format AMSBIB
\Bibitem{Gus61}
\by V.~A.~Gusev
\paper Functionals of the derivatives of an algebraic polynomial and a~theorem of V.~A.~Markov
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 3
\pages 367--384
\mathnet{http://mi.mathnet.ru/izv3406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=130943}
\zmath{https://zbmath.org/?q=an:0098.27302}


Linking options:
  • http://mi.mathnet.ru/eng/izv3406
  • http://mi.mathnet.ru/eng/izv/v25/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Bagdasarov, “Maximization of functionals in $H^\omega [a,b]$”, Sb. Math., 189:2 (1998), 159–226  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. I. Skalyga, “Multidimensional analogues of the Markov and Bernstein inequalities”, Izv. Math., 65:6 (2001), 1197–1241  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:191
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019